# SDR CALA2024100302552

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 113N11842
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: EA 5100-02338 REV A OP 001 UPON ACCOMPLISH FLS DAMAGE TOLERANCE FLEET REPAIR SURVEY RIGHT WING NOTICED ON UPPER T/E PNL AT OTBD AILERON WSTA760 CORROSION ON T/E PNL SUPPORT ANGLE.
